# SDR 2008UALA05488

- Difficulty date: August 26, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 52,327 hours, 36,222 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEM.  RTFL.  FAULTY CHECK VALVE.  REPLACED CHECK VALVE.
